Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 79, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 10, 2020, 12:04 PM CDT for Allamakee County, Clayton County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It was in force for 41 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 12:04 PM CDT (17:04 UTC)
- Expired
- Aug 10, 2020, 12:45 PM CDT
- In force
- 41 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 12:21 PM CDT | TSTM WND GST 50 | 2 Sse Glen Haven, WI | . |
| Aug 10, 12:21 PM CDT | TSTM WND GST 50 | 2 Sse Glen Haven, WI | |
| Aug 10, 12:24 PM CDT | HAIL 0.25 | 2 Sse Glen Haven, WI | . |
| Aug 10, 12:28 PM CDT | HAIL 0.7 | Patch Grove, WI | |
| Aug 10, 12:30 PM CDT | TSTM WND DMG | 2 Ssw Burton, WI | POSSIBLE TORNADO DAMAGE. RELAYED VIA EMERGENCY MANAGEMENT. |
| Aug 10, 12:30 PM CDT | TSTM WND GST 63 | Patch Grove, WI | . |
| Aug 10, 12:32 PM CDT | TORNADO | 2 Ssw Burton, WI | A BRIEF TORNADO TOUCHED DOWN DAMAGING HARDWOOD TREES, TWO OUTBUILDINGS, AND DOWNING POWER LINES. OBSERVER OF TORNADO SAW CORN STALKS AND METAL MATERIAL FROM THE OUTBUILDINGS BEING LOFTED. TORNADO TRACKED FOR APPROXIMATELY 1/2 MILE BEFORE DISSIPATING WITH AN ES |
| Aug 10, 12:49 PM CDT | TSTM WND GST 60 | Bloomington, WI | . |
| Aug 10, 12:50 PM CDT | TSTM WND GST 60 | Lancaster, WI | . |
| Aug 10, 12:50 PM CDT | TSTM WND GST 60 | Lancaster, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 11:26 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
889
WUUS53 KARX 101704
SVRARX
IAC005-043-WIC023-043-103-101745-
/O.NEW.KARX.SV.W.0079.200810T1704Z-200810T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1204 PM CDT Mon Aug 10 2020
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Central Clayton County in northeastern Iowa...
Southeastern Allamakee County in northeastern Iowa...
Central Grant County in southwestern Wisconsin...
Southwestern Richland County in southwestern Wisconsin...
Southern Crawford County in southwestern Wisconsin...
* Until 1245 PM CDT.
* At 1204 PM CDT, severe thunderstorms were located along a line
extending from near Harpers Ferry to near McGregor to near
Garnavillo, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Bloomington around 1220 PM CDT.
Cassville around 1225 PM CDT.
Boscobel around 1235 PM CDT.
Lancaster around 1240 PM CDT.
Fennimore around 1245 PM CDT.
Other locations impacted by these severe thunderstorms include
Eastman, Highway 61 And County T, Giard, Turkey River, Beetown,
County Roads K And T and Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4279 9149 4300 9130 4323 9118 4323 9055
4290 9061 4266 9083 4268 9090 4265 9090
4265 9100
TIME...MOT...LOC 1704Z 279DEG 31KT 4315 9106 4296 9110 4283 9123
HAIL...1.00IN
WIND...60MPH
$$
NMB2 follow-up statements
919
WWUS53 KARX 101709
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1209 PM CDT Mon Aug 10 2020
IAC005-043-WIC023-043-103-101745-
/O.CON.KARX.SV.W.0079.000000T0000Z-200810T1745Z/
Clayton IA-Allamakee IA-Grant WI-Richland WI-Crawford WI-
1209 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR CENTRAL CLAYTON...SOUTHEASTERN ALLAMAKEE...CENTRAL GRANT...
SOUTHWESTERN RICHLAND AND SOUTHERN CRAWFORD COUNTIES...
At 1208 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Harpers Ferry to 8 miles west of
Bloomington to near Guttenberg, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Cassville and Bloomington around 1225 PM CDT.
Boscobel around 1235 PM CDT.
Lancaster and Fennimore around 1245 PM CDT.
Other locations impacted by these severe thunderstorms include
Eastman, Highway 61 And County T, Giard, Turkey River, Beetown,
County Roads K And T and Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4279 9149 4300 9130 4323 9118 4323 9055
4290 9061 4266 9083 4268 9090 4265 9090
4265 9100
TIME...MOT...LOC 1708Z 290DEG 31KT 4315 9103 4292 9108 4277 9120
HAIL...1.00IN
WIND...70MPH
$$
NMB694
WWUS53 KARX 101729
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1229 PM CDT Mon Aug 10 2020
IAC005-101738-
/O.CAN.KARX.SV.W.0079.000000T0000Z-200810T1745Z/
Allamakee IA-
1229 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLAMAKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Iowa...and southwestern Wisconsin.
LAT...LON 4276 9137 4301 9119 4313 9118 4323 9108
4323 9055 4290 9061 4266 9083 4268 9090
4265 9090 4265 9100
TIME...MOT...LOC 1728Z 299DEG 38KT 4311 9098 4287 9091 4267 9095
$$
IAC043-WIC023-043-103-101745-
/O.CON.KARX.SV.W.0079.000000T0000Z-200810T1745Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
1229 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EASTERN CLAYTON...CENTRAL GRANT...SOUTHWESTERN RICHLAND AND
SOUTHERN CRAWFORD COUNTIES...
At 1228 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Prairie Du Chien to Bloomington
to near Cassville, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported 63 mph wind gusts in Patch Grove.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Lancaster around 1240 PM CDT.
Fennimore around 1255 PM CDT.
Other locations impacted by these severe thunderstorms include
Eastman, Highway 61 And County T, Turkey River, Beetown, County Roads
K And T, Bridgeport and Nelson Dewey State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4276 9137 4301 9119 4313 9118 4323 9108
4323 9055 4290 9061 4266 9083 4268 9090
4265 9090 4265 9100
TIME...MOT...LOC 1728Z 299DEG 38KT 4311 9098 4287 9091 4267 9095
HAIL...1.00IN
WIND...70MPH
$$
NMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:55 AM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Aug 10, 6:55 AM CDT, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 655 AM CDT Mon Aug 10 2020 .SHORT TERM...(Today and tonight) Issued at 221 AM CDT Mon Aug 10 2020 Early morning radar imagery showed a cluster of severe storms moving through the Twin Cities area, just ahead of a southwest to northeast oriented surface cold front. SPC mesoanalysis suggests 3000+ J/kg of MUCAPE ahead of these storms with effective shear of 35 to 40 kts continuing southeast with them. In addition, low level moisture transport, while not particularly strong, does look to persist through sunrise. Therefore, thinking these storms should continue into the forecast area, with additional development expected as the front continues to advance southeastward. Time of day suggests damaging wind would be tough to come by, but have seen a 50+ kt gust or two at times as additional cores form and combine with ongoing convection. That said, hail should be the main threat as these storms move in this morning. Meanwhile, expect additional storms to form across southern South Dakota and eventually develop into an eastward moving MCS that tracks across Iowa and possibly clips far southwest Wisconsin today. Already seeing some signs of this occurring with light showers forming along what seems to be a weak secondary surface boundary. Eventually, expect this to develop into an eastward moving MCS that moves across Iowa today. It should eventually catch up to the main boundary and bring a strong to severe storm threat to far southern portions of the forecast area. Said threat will really depend on how far southeast the main front makes it, with areas behind said front seeing much less of a threat. Otherwise, could see some lighter showers farther north associated with the aforementioned secondary boundary as it slowly sinks southward this afternoon. Any precip should exit by late afternoon/early evening with high pressure building in behind the front. This should lead to clearing skies tonight, with perhaps some fog forming in the MS River tributaries, though winds just above the surface look like they might be a bit too strong for more widespread development. .LONG TERM...(Tuesday through Sunday) Issued at 221 AM CDT Mon Aug 10 2020 Upper level flow looks to remain zonal through much of the period with surface high pressure building in and leading to quiet weather through Wednesday morning or so. Models are in good agreement then of several shortwave troughs moving through the forecast area and bringing off and on shower and storm chances through the remainder of the period. While quite a bit of model spread remains timing and strength (though nothing looks overly strong), GEFS members seem to be in pretty good agreement of the first chances moving in Wednesday. That said, the 10.00Z GFS/ECMWF/NAM all remain dry, so forecast confidence remains fairly low. Otherwise, expect seasonable temperatures into next weekend, with highs generally in the 80s and lows in the 50s and 60s. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 655 AM CDT Mon Aug 10 2020 Cigs: some potential for a brief period of MVFR cigs post shra/ts and passage of cold front. Not seeing much evidence in obs so will leave VFR for the moment. Skies look to clear this afternoon with VFR expected through Tue. WX/vsby: SHRA/TS look to clear KLSE by 14z with some impacts to vsby and potentially small hail. With clearing skies tonight and recent rains, fog could develop. Low level moisture on the decrease with passage of cold front though, and have opted to not add to forecast for now. Winds: swinging to the north with passage of cold front. Could have higher gusts at KLSE with any storm through 14z. Generally light tonight. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Rieck/CA LONG TERM...CA AVIATION...Rieck
Hazardous weather outlook, Aug 10, 10:39 AM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1039 AM CDT Mon Aug 10 2020 IAZ008>011-018-019-029-030-WIZ054-055-061-111215- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Crawford-Richland-Grant- 1039 AM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of northeast Iowa and southwest Wisconsin. .DAY ONE...Through Tonight Scattered severe storms developing in the late morning in northeast Iowa and shifting into southwest Wisconsin in the early to mid-afternoon. Severe storm threats will include large hail, damaging wind gusts and locally heavy rain. The threat for severe storms has increased sharply since early this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are mostly small storm chances Wednesday into Sunday. The threat for organized severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is more likely today. Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-111215- Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- 1039 AM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of southeast Minnesota...and western into north central Wisconsin. .DAY ONE...This Afternoon and Tonight A few storms are possible early this afternoon, mostly south of Interstate 90. Some could be strong with small hail and locally heavy rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are mostly small storm chances Wednesday into Sunday. The threat for organized severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck/Baumgardt
In the hours before
Local storm report, Aug 10, 8:27 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM TSTM WND DMG 2 N FRIENDSHIP 44.00N 89.83W
08/10/2020 ADAMS WI LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TREE DOWN NEAR
13TH DRIVE AND CYPRESS DRIVE.
&&Local storm report, Aug 10, 8:31 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
831 AM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM TSTM WND DMG 5 SW NEW ROME 44.19N 89.96W
08/10/2020 JUNEAU WI LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TREE DOWN IN
ARMENIA TOWNSHIP.
&&Special weather statement, Aug 10, 8:47 AM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
847 AM CDT Mon Aug 10 2020
MNZ086-087-094-101500-
Olmsted-Dodge-Mower-
847 AM CDT Mon Aug 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN OLMSTED...MOWER
AND DODGE COUNTIES...
At 846 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Owatonna to Geneva. Movement was
east at 45 mph.
Winds in excess of 30 mph and penny size hail are possible with these
storms.
Locations impacted include...
Rochester, Austin, Dodge Center, Mantorville, Kasson, Stewartville,
Byron, Hayfield, Oronoco, Grand Meadow, Le Roy, Adams, West Concord,
Brownsdale, Lyle, Claremont, Rose Creek, High Forest, and Lansing.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4377 9305 4420 9304 4419 9245 4350 9245
4350 9305
TIME...MOT...LOC 1346Z 276DEG 37KT 4411 9311 4380 9328
CASpecial weather statement, Aug 10, 9:58 AM CDT, 2 hours 6 minutes before
Special Weather Statement National Weather Service La Crosse WI 958 AM CDT Mon Aug 10 2020 IAZ008-009-018-019-101545- Floyd-Chickasaw-Howard-Mitchell- 958 AM CDT Mon Aug 10 2020 ...THUNDERSTORMS AFFECTING SOUTHERN MITCHELL...HOWARD... FLOYD AND CHICKASAW COUNTIES... Thunderstorms will continue to develop and possibly intensify across the area through 11 AM. A few storms could become severe with the potential for damaging winds and large hail. Monitor the weather closely this morning into early this afternoon. Scattered thunderstorms will continue across the area through 11 AM this morning. Winds in excess of 40 mph and half inch hail are possible with these storms. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4331 9302 4345 9208 4291 9208 4291 9303 TIME...MOT...LOC 1453Z 252DEG 20KT 4306 9309 Wetenkamp
Special weather statement, Aug 10, 10:59 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1059 AM CDT Mon Aug 10 2020
IAZ008>011-018-019-029-030-101645-
Clayton-Floyd-Winneshiek-Chickasaw-Howard-Fayette-Allamakee-Mitchell-
1059 AM CDT Mon Aug 10 2020
...Severe Thunderstorms Possible Through Mid Afternoon...
Thunderstorms will continue to develop and possibly intensify across
the area through early this afternoon. Some of the storms could
become severe with large hail and damaging winds.
Look for scattered strong thunderstorms to persist through early
afternoon. Winds in excess of 40 mph and half inch hail are possible
with these storms.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4330 9284 4347 9140 4273 9137 4275 9208
4291 9208 4291 9301
TIME...MOT...LOC 1557Z 260DEG 21KT 4328 9200
WetenkampSpecial weather statement, Aug 10, 11:44 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1144 AM CDT Mon Aug 10 2020
IAZ010-011-029-030-WIZ054-055-061-101730-
Clayton-Winneshiek-Fayette-Allamakee-Richland-Crawford-Grant-
1144 AM CDT Mon Aug 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...CENTRAL
FAYETTE...SOUTHERN ALLAMAKEE...SOUTHEASTERN WINNESHIEK...CENTRAL
GRANT...SOUTHWESTERN RICHLAND AND SOUTHERN CRAWFORD COUNTIES...
At 1143 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Harpers Ferry to near Farmersburg to
near Arlington. Movement was east at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Prairie Du Chien, Lancaster, West Union, Guttenberg, Elkader,
Boscobel, Fennimore, Postville, Monona, Fayette, Strawberry Point,
Cassville, McGregor, Garnavillo, Bloomington, Elgin, Clermont,
Maynard, Arlington and Marquette.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4276 9205 4309 9183 4326 9138 4323 9054
4288 9063 4265 9100 4264 9116
TIME...MOT...LOC 1643Z 276DEG 41KT 4316 9117 4295 9128 4280 9169
NMBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:58 AM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard | 47 min |
| Aug 10, 10:32 AM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard, Winneshiek | 23 min |
| Aug 10, 10:59 AM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Winneshiek | 46 min |
| Aug 10, 11:44 AM CDT | Special Weather Statement | ARX | Clayton, Fayette | 46 min |
| Aug 10, 5:21 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 73 min |
| Aug 10, 6:20 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Trempealeau | 55 min |
| Aug 10, 6:51 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, Monroe | 54 min |
| Aug 10, 7:20 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 70 min |
| Aug 10, 12:37 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 38 min |
| Aug 10, 1:15 PM CDT | Tornado Warning | ARX | Grant | 15 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.